| Model Number |
02.12.0211FL |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 june 2021: lot 157438: (b)(4) items manufactured and released on 20-apr-2016.Expiration date: 2021-04-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event.
Event or Problem Description
4 years 7 months after the primary the patient came in for a post-op appointment and it was observed that a screw from the tibial insert had loosened.The surgeon revised the poly and the surgery was completed successfully.